Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dry skin that peels off around the fingers

i have a dry skin and it usually peels off espercially around the fingers, what should i do?
Asked On : Thu, 18 Aug 2011
Answers:  2 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having drying of skin due to excessive use of soaps and detergents. You should use moisturisers and keep warm. Avoid excessive washing of hand.
Answered: Thu, 18 Aug 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

Hi... dry skin is common in the winter season.., you need to drink more amount of water..,
eat watermelon, cucumber, and much fruit, can use moisturizing creams..
the condition is not serious , the skin will shed the outer layer and
new layer of skin will be seen.. once the season changes , it will get to normal..
Hope I have answered your question..

Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor